Maximum integer multiflow and minimum multicut problems in uniform grid graphs - Archive ouverte HAL Access content directly
Journal Articles Journal of Discrete Algorithms Year : 2007

Dates and versions

hal-00596164 , version 1 (26-05-2011)

Identifiers

Cite

Cédric Bentz, Marie-Christine Costa, Frédéric Roupin. Maximum integer multiflow and minimum multicut problems in uniform grid graphs. Journal of Discrete Algorithms, 2007, 5 (1), pp.36-54. ⟨10.1016/j.jda.2006.03.009⟩. ⟨hal-00596164⟩

Collections

CNAM CEDRIC-CNAM
46 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More